# SDR ABXA9800670

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 5655441
- Condition: Cracked
- Location: Ws 610
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XFS 610.000, UPPER RIB TRAILING EDGE STRAP IS CRACKED.  REPLACED STRAP IAW DWG 5655441 AND DC8 SRM 51-1-21A.
